# SDR ASAA2015112414239

- Difficulty date: November 24, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 39,394 hours, 12,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100137901
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND EMERGENCY EXIT ROW 16 DEF LIGHT LENS EXIT LIGHT WAS MISSING. ACFT GROUNDED. INSTALLED EMERGENCY EXIT LIGHT LENS COVER ON ROW 16 DEF REF AMM 33-51-04.
